[Heparin-induced Thrombocytopenia after Total Arch Replacement].
Аннотация
A 71-year-old man underwent total arch replacement for the true aortic arch aneurysm. On the post-operative day (POD) 10, right hemiplegia and motor aphasia occurred, and it was revealed that there were multiple cerebral infarction in brain computer tomography scan and magnetic resonanse imaging. Furthermore, platelet count has declined significantly from POD 15, so we suspected that heparin-induced thrombocytopenia might occurred. Then, we stopped continuous injection of heparin and administered argatroban and warfarin. In blood examinations, anti-platelet factor 4(PF4)/ heparin antibody measured by latex turbidimetry significantly increased at 5.2 U/ml, and specific immunoglobulin G for PF4/ heparin was also significantly high( optical density 2.334, cut off 0.400). Measurement of platelet derived microparticles produced by stimulation using various dose of heparin( functional assay) indicated typical pattern observed in heparin-induced thrombocytopenia. Thereafter, platelet count recovered and the patient recovered without another thromboembolic event.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.